IDEAS home Printed from https://ideas.repec.org/p/unm/umamet/2010040.html
   My bibliography  Save this paper

Borel Games with Lower-Semi-Continuous Payoffs

Author

Listed:
  • Flesch János
  • Kuipers Jeroen
  • Mashiah-Yaakovi Ayala
  • Schoenmakers Gijs
  • Solan Eilon
  • Vrieze Koos

    (METEOR)

Abstract

We prove that every multi-player Borel game with bounded and lower-semi-continuous payoffs admits a subgame-perfect epsilon-equilibrium in pure strategies. This result complements Example 3 in Solan and Vieille (2003), which shows that a subgame-perfect epsilon-equilibrium in pure strategies need not exist when the payoffs are not lower-semi-continuous. In addition, if the range of payoffs is finite, we characterize in the form of a Folk Theorem the set of all plays and payoffs that are induced by subgame-perfect 0-equilibria in pure strategies.

Suggested Citation

  • Flesch János & Kuipers Jeroen & Mashiah-Yaakovi Ayala & Schoenmakers Gijs & Solan Eilon & Vrieze Koos, 2010. "Borel Games with Lower-Semi-Continuous Payoffs," Research Memorandum 040, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  • Handle: RePEc:unm:umamet:2010040
    as

    Download full text from publisher

    File URL: https://cris.maastrichtuniversity.nl/portal/files/591502/content
    Download Restriction: no

    References listed on IDEAS

    as
    1. Solan, Eilon & Vieille, Nicolas, 2003. "Deterministic multi-player Dynkin games," Journal of Mathematical Economics, Elsevier, vol. 39(8), pages 911-929, November.
    2. Kuipers Jeroen & Flesch Janos & Schoenmakers Gijs & Vrieze Koos, 2008. "Pure Subgame-Perfect Equilibria in Free Transition Games," Research Memorandum 027, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
    3. Shmaya, Eran, 2008. "Many inspections are manipulable," Theoretical Economics, Econometric Society, vol. 3(3), September.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Keywords

    mathematical economics;

    NEP fields

    This paper has been announced in the following NEP Reports:

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:unm:umamet:2010040. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Leonne Portz). General contact details of provider: http://edirc.repec.org/data/meteonl.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.